Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 63, Issue 2, Spring 2010  pp. 333-347.

Operator-valued dyadic BMO spaces

Authors Oscar Blasco (1) and Sandra Pott (2)
Author institution: (1) Departmento de Analisis Matematico, Universitat de Valencia, Burjassot 46100 (Valencia), Spain
(2) Department of Mathematics, University of Glasgow, University Gardens, Glasgow G12 8QW, U.K.

Summary:  We consider BMO spaces of operator-valued functions, among them the space of operator-valued functions $B$ which define a bounded paraproduct on $L^2(\h)$. We obtain several equivalent formulations of $\|\pi_B\|$ in terms of the norm of the "sweep" function of $B$ or of averages of the norms of martingales transforms of $B$ in related spaces. Furthermore, we investigate a connection between John--Nirenberg type inequalities and Carleson-type inequalities via a product formula for paraproducts and deduce sharp dimensional estimates for John--Nirenberg type inequalities.

Contents    Full-Text PDF